Illinois Journal of Mathematics

On mixing and partial mixing

N. A. Friedman and D. S. Ornstein

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 16, Issue 1 (1972), 61-68.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256052382

Digital Object Identifier
doi:10.1215/ijm/1256052382

Mathematical Reviews number (MathSciNet)
MR0293059

Zentralblatt MATH identifier
0224.28012

Subjects
Primary: 28A65

Citation

Friedman, N. A.; Ornstein, D. S. On mixing and partial mixing. Illinois J. Math. 16 (1972), no. 1, 61--68. doi:10.1215/ijm/1256052382. https://projecteuclid.org/euclid.ijm/1256052382


Export citation